Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

On the propagation properties of a nonlinear degenerate parabolic equation

dc.contributor.authorHerrero, Miguel A.
dc.contributor.authorVázquez, Juan Luis
dc.date.accessioned2023-06-21T02:03:57Z
dc.date.available2023-06-21T02:03:57Z
dc.date.issued1982
dc.description.abstractIn this expository paper the equation (1) ut=div(|∇u|m−1 ∇u) is discussed in one space dimension (N=1). L∞-gradient bounds have been established for arbitrary N by the reviewer and R. Rostamian [Math. Ann. 259 (1982), no. 1, 53–70; Proc. Roy. Soc. Edinburgh Sect. A 91 (1981/82), 335–346], and Theorem 1 in the present paper is a special case. The regularity question has been settled for arbitrary N and for general weak solutions by the reviewer and L. C. Evans ["Continuity for the gradient of the solutions of certain degenerate parabolic equations'', J. Math. Pures Appl. (9), to appear]. We note that for N=1, the case considered here, the space derivative of the solution satisfies the porous medium equation, and so results for the solution to that equation translate into results for the derivative of the solutions of (1). Finally we note that, for semigroup solutions f of (1) the generation theorem in the L∞ setting implies immediately the continuity of the solutions. This observation is due to M. Pierre.
dc.description.departmentDepto. de Análisis Matemático y Matemática Aplicada
dc.description.facultyFac. de Ciencias Matemáticas
dc.description.facultyInstituto de Matemática Interdisciplinar (IMI)
dc.description.refereedTRUE
dc.description.statuspub
dc.eprint.idhttps://eprints.ucm.es/id/eprint/18155
dc.identifier.doi10.1080/03605308208820255
dc.identifier.issn0360-5302
dc.identifier.officialurlhttp://www.tandfonline.com/doi/abs/10.1080/03605308208820255
dc.identifier.relatedurlhttp://www.tandfonline.com
dc.identifier.urihttps://hdl.handle.net/20.500.14352/64757
dc.issue.number12
dc.journal.titleCommunications in Partial Differential Equations
dc.page.final1402
dc.page.initial1381
dc.publisherTaylor & Francis
dc.rights.accessRightsmetadata only access
dc.subject.cdu517.9
dc.subject.cdu517.956.4
dc.subject.keywordPropagation properties
dc.subject.keywordfinite speed
dc.subject.keywordnonlinear diffusion
dc.subject.keywordinfiltration
dc.subject.keywordCauchy problem
dc.subject.keywordporous media equation
dc.subject.ucmEcuaciones diferenciales
dc.subject.unesco1202.07 Ecuaciones en Diferencias
dc.titleOn the propagation properties of a nonlinear degenerate parabolic equation
dc.typejournal article
dc.volume.number7
dspace.entity.typePublication

Download

Collections